# SDR ASAA2023081544614

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 62,825 hours, 18,362 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR DISPLAYED A 20 DEGREE ARC OF WX RETURN ON THE LEFT SIDE OF THE SCREEN THAT IS NOT THERE. GROUNDED - YES. OPERATIONAL TEST OF WX READAR REF AMM 34-43-00-710-802-001. TEST OK.
